Discussions that mention vicodin

Back Problems board


sounds like me. I went through two strengths of Vicodin, took percocet and Lortabs. But, I was throwing up four hours after I would take them. I don't know if this is a stretch or not, but I realized my vomiting was related to two things: Constipation and caffeine. I take two stool softners every night w/bms in the am, and drink caffeine free soda (I can tolerate fountain soda okay though). Are you regular? I know this is a little off to ask, but your bowels can screw ya up pretty bad. Now, I don't vomit anymore or even get nauseated. I can take percocet no problem. I hope the problem is as simple as that. If not, you could try dramamine, my dr recommended that at first when I was getting sick.
HI, thank you so much for taking the time to write me back, my problem is vicodin and somas or percocet I could not even begin to take valium I have 4 children so try not to be in a stupor mode.
You could also ask your doctor about fenigren suppositories -- great for the nausea because you can't vomit them back out, even if you do get sick ;)

Are you taking the medicines at the same time? I found that I had to stagger the soma and vicodin/perc to make it more bearable on the stomach. I've also learned never to take **anything** on an empty stomach -- I always have at least a glass of milk (if the medicine allows) and a few crackers or a piece of bread.


HOpe you find relief soon!